# SDR LR7A01003

- Difficulty date: February 27, 2001
- Submitted: February 27, 2001
- Operation: Air carrier
- Aircraft: N404LC
- Make and model: Lkheed 382G
- Aircraft serial: 4763
- Aircraft time: 43,531 hours, 28,933 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Retainer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B3 CHECK PER JOB CARD HB0505, FOUND FS 838 SEAL RETAINER BENT AND CRACKED AT RLB 62, WL 160.  REPAIRED IAW SRM SMP 583-51-140-19.
